# SDR SWAA2021020444827

- Difficulty date: January 20, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 47,384 hours, 28,289 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Out Of Tolerance
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL UPPER VAPOR BARRIER WEB STA.663 ATTACH ANGLE HAS AN OVERSIZE HOLE / REMOVED DAMAGED SECTION OF ANGLE AND INSTALLED REPAIR AT R/H WHEEL WELL UPPER VAPOR BARRIER WEB STA 663 ATTACH ANGLE REF. B737-7 SRM 57-10-10-2R-5 & PERFORMED FUEL LEAK CHECK REF. B737-7 AMM 28-11-00-790-801.
